Desiquilibrium Econometrics in Simultaneous Equations Systems

Gouriéroux, Christian, Laffont, Jean-Jacques and Monfort, Alain (1980) Desiquilibrium Econometrics in Simultaneous Equations Systems. Econometrica, 48 (1). pp. 75-96.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/3834
Item Type: Article
Language: English
Date: January 1980
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 09 Jul 2014 17:53
Last Modified: 15 Jul 2019 12:17
OAI ID: oai:tse-fr.eu:3834
URI: http://publications.ut-capitole.fr/id/eprint/16025

Actions (login required)

View Item View Item